Please use this identifier to cite or link to this item:
Title: Analysis of stochastic model for nonlinear volcanic dynamics
Authors: Alexandrov, D. V.
Bashkirtseva, I. A.
Ryashko, L. B.
Issue Date: 2015
Citation: Alexandrov D. V. Analysis of stochastic model for nonlinear volcanic dynamics / D. V. Alexandrov, I. A. Bashkirtseva, L. B. Ryashko // Nonlinear Processes In Geophysics. — 2015. — Vol. 22. — № 2. — P. 197-204. — DOI: 10.5194/npg-22-197-2015.
SCOPUS ID: 84926674884
WOS ID: 000352485800008
PURE ID: 351176
ISSN: 1023-5809
DOI: 10.5194/npg-22-197-2015
Appears in Collections:Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
10.5194-npg-22-197-2015.pdf1,45 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.